# SDR DU4R2009351

- Difficulty date: February 25, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N732VA
- Make and model: Boeing 737-3TO
- Aircraft serial: 23366
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O NR 312003 N/R 25878, DURING SCHEDULED INSPECTION FOUND FWD PIT BS 500C TO BS 500D S-26R INTERCOSTAL HAS CORROSION UNDER NUTPLATE AREAS.
